| Model Number |
KW1818CS |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model kw-1818cs is available in the usa with 510k number k010740.Evaluation summary: it was caused due to an excessive force applied on the cup during use.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.When i checked the operation with sterilization before use, the cup did not open.Cannot be used for inspection.